# SDR AWXA200300774

- Difficulty date: July 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,865 hours, 29,371 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK 19.5 INCH AREA OF THE NR 5 SLAT WAS FOUND DELAMINATED BETWEEN WS 234 AND WS 249.  MAINTENANCE CUTOUT THE DAMAGED AREA OF NR 5 SLAT BETWEEN WS 234 AND WS 249; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR IAW B737-300 SRM 51-70-10 PG 22, FIG 31.
